# SDR AALA202403305542

- Difficulty date: December 22, 2023
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5347641020800
- Condition: Corroded
- Location: Frms 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE INTERNAL SKIN IN AFT CARGO COMPARTMENT BETWEEN FE 63 AND FR 64, BETWEEN S42L AND S43L. REPAIRED SKIN PANEL PER SRM 53-00-11-300-042.
